Full Text:   <1810>

Summary:  <1270>

CLC number: O32

On-line Access: 2017-09-04

Received: 2016-07-27

Revision Accepted: 2016-11-21

Crosschecked: 2017-08-15

Cited: 0

Clicked: 3524

Citations:  Bibtex RefMan EndNote GB/T7714

 ORCID:

Qiang-feng Lü

http://orcid.org/0000-0003-4750-7418

-   Go to

Article info.
Open peer comments

Journal of Zhejiang University SCIENCE A 2017 Vol.18 No.9 P.704-717

http://doi.org/10.1631/jzus.A1600541


Stochastic averaging of quasi partially integrable Hamiltonian systems under fractional Gaussian noise


Author(s):  Qiang-feng Lü, Mao-lin Deng, Wei-qiu Zhu

Affiliation(s):  Department of Mechanics, Zhejiang University, Hangzhou 310027, China; more

Corresponding email(s):   wqzhu@zju.edu.cn

Key Words:  Fractional Brownian motion (fBm), Fractional Gaussian noise (fGn), Quasi partially integrable Hamiltonian system, Stochastic averaging method, Stationary response


Qiang-feng Lü, Mao-lin Deng, Wei-qiu Zhu. Stochastic averaging of quasi partially integrable Hamiltonian systems under fractional Gaussian noise[J]. Journal of Zhejiang University Science A, 2017, 18(9): 704-717.

@article{title="Stochastic averaging of quasi partially integrable Hamiltonian systems under fractional Gaussian noise",
author="Qiang-feng Lü, Mao-lin Deng, Wei-qiu Zhu",
journal="Journal of Zhejiang University Science A",
volume="18",
number="9",
pages="704-717",
year="2017",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.A1600541"
}

%0 Journal Article
%T Stochastic averaging of quasi partially integrable Hamiltonian systems under fractional Gaussian noise
%A Qiang-feng Lü
%A Mao-lin Deng
%A Wei-qiu Zhu
%J Journal of Zhejiang University SCIENCE A
%V 18
%N 9
%P 704-717
%@ 1673-565X
%D 2017
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.A1600541

TY - JOUR
T1 - Stochastic averaging of quasi partially integrable Hamiltonian systems under fractional Gaussian noise
A1 - Qiang-feng Lü
A1 - Mao-lin Deng
A1 - Wei-qiu Zhu
J0 - Journal of Zhejiang University Science A
VL - 18
IS - 9
SP - 704
EP - 717
%@ 1673-565X
Y1 - 2017
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.A1600541


Abstract: 
A stochastic averaging method for predicting the response of quasi partially integrable and non-resonant Hamiltonian systems to fractional Gaussian noise (fGn) with the Hurst index 1/2<H<1 is proposed. The averaged stochastic differential equations (SDEs) for the first integrals of the associated Hamiltonian system are derived. The dimension of averaged SDEs is less than that of the original system. The stationary probability density and statistics of the original system are obtained approximately from solving the averaged SDEs numerically. Two systems are worked out to illustrate the proposed stochastic averaging method. It is shown that the results obtained by using the proposed stochastic averaging method and those from digital simulation of original system agree well, and the computational time for the former results is less than that for the latter ones.

The traditional stochastic averaging method of quasi Hamiltonian system is based on the theory of diffusion process. An important property of diffusion process is the Markov property. For a long time, many researchers are wondering what the stochastic averaging method would be like if the system response processes is not Markov process. The fractional Brownian motion is known as a non-Markov process. And it is also known that the system response process have to be non-Markov process when the system is excited by fractional Gaussian noise. I value the subject discussed in this manuscript. It is the first time that the stochastic averaging method of quasi Hamiltonian system is developed to the case of non-Markov process.

分数阶高斯噪声激励下拟部分可积哈密顿系统的随机平均法

目的:提出预测分数阶高斯噪声激励下拟部分可积非共振哈密顿系统的稳态响应的方法。
创新点:现有文献中,对于分数阶高斯噪声激励下动态系统响应的研究,多为单自由度或二自由度线性系统,而本文的方法针对的是多自由度强非线性系统,可预测分数阶高斯噪声激励下的多自由度强非线性系统的稳态响应。
方法:1. 根据分数阶布朗运动的顺式积分原理及其随机微分规则,将分数阶高斯噪声激励下的多自由度强非线性系统模型化为分数阶高斯噪声激励下的拟部分可积哈密顿系统。2. 运用随机平均原理进行降维,得到维数更低的分数阶随机微分方程组,由此,原系统可被这组方程近似代替。3. 运用数值方法求解分数阶随机微分方程组,得到原系统的近似稳态响应。
结论:1. 从平均后的分数阶随机微分方程组模拟得到的近似稳态响应与原系统方程模拟得到的稳态响应吻合度较高,说明了此方法的有效性。2. 模拟平均后的分数阶随机微分方程组的时间比模拟原系统方程的时间短很多,说明此方法效率高。

关键词:分数布朗运动;分数高斯噪声;拟部分可积哈密顿系统;随机平均法;稳态响应

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1]Biagini, F., Hu, Y., Øksendal, B., et al., 2008. Stochastic Calculus for Fractional Brownian Motion and Applications. Springer-Verlag, London, UK.

[2]Cheridito, P., Kawaguchi, H., Maejima, M., 2003. Fractional Ornstein-Uhlenbeck processes. Electronic Journal of Probability, 8:3.

[3]Deng, M.L., Zhu, W.Q., 2007. Stochastic averaging of MDOF quasi integrable Hamiltonian systems under wide-band random excitation. Journal of Sound and Vibration, 305(4-5):783-794.

[4]Deng, M.L., Zhu, W.Q., 2012. Stochastic energy transition of peptide bond under the action of hydrolytic enzyme. Probabilistic Engineering Mechanics, 27(1):8-13.

[5]Deng, M.L., Zhu, W.Q., 2016. Stochastic averaging of quasi non-integrable Hamiltonian systems under fractional Gaussian noise excitation. Nonlinear Dynamics, 83(1-2):1015-1027.

[6]Gu, W., Liu, Y., Hao, R., 2016. Attenuated model of pricing credit default swap under the fractional Brownian motion environment. Journal of Mathematical Finance, 06(02):64347.

[7]Huang, Z.L., Zhu, W.Q., Ni, Y.Q., et al., 2002. Stochastic averaging of strongly non-linear oscillators under bounded noise excitation. Journal of Sound and Vibration, 254(2):245-267.

[8]Jia, W.T., Zhu, W.Q., 2014. Stochastic averaging of quasi-partially integrable Hamiltonian systems under combined Gaussian and Poisson white noise excitations. Physica A: Statistical Mechanics and Its Applications, 398:125-144.

[9]Kaarakka, T., Salminen, P., 2011. On fractional Ornstein-Uhlenbeck processes. Communications on Stochastic Analysis, 7(1):121-133.

[10]Kou, S.C., Xie, X.S., 2004. Generalized Langevin equation with fractional Gaussian noise: subdiffusion within a single protein molecule. Physical Review Letters, 93(18):180603.

[11]Li, F.G., Ai, B.Q., 2012. Fractional Gaussian noise-induced evolution and transition in anti-tumor model. The European Physical Journal B, 85(2):1-6.

[12]Mandelbrot, B.B., van Ness, J.W., 1968. Fractional Brownian motions, fractional noises and applications. SIAM Review, 10(4):422-437.

[13]Mishura, Y.S., 2008. Stochastic Calculus for Fractional Brownian Motion and Related Processes. Springer-Verlag, Berlin, Germany.

[14]Ni, X.H., Jiang, Z.Q., Zhou, W.X., 2009. Degree distributions of the visibility graphs mapped from fractional Brownian motions and multifractal random walks. Physics Letter A, 373(42):3822-3826.

[15]Papoulis, A., 1991. Probability, Random Variables and Stochastic Processes, 3rd Edition. McGraw-Hill, New York, USA.

[16]Sithi, V.M., Lim, S.C., 1995. On the spectra of Riemann-Liouville fractional Brownian motion. Journal of Physics A: Mathematical and General, 28(11):2995-3003.

[17]Sliusarenko, O.Y., Gonchar, V.Y., Chechkin, A.V., et al., 2010. Kramers-like escape driven by fractional Gaussian noise. Physical Review E, 81(4):041119.

[18]Tabor, M., 1989. Chaos and Integrability in Nonlinear Dynamics: an Introduction. Wiley, New York, USA.

[19]Xu, Y., Guo, R., Xu, W., 2014a. A limit theorem for the solutions of slow-fast systems with fractional Brownian motion. Theoretical and Applied Mechanics Letters, 4(1):013003.

[20]Xu, Y., Guo, R., Liu, D., et al., 2014b. Stochastic averaging principle for dynamical systems with fractional Brownian motion. Discrete and Continuous Dynamical Systems-Series B, 19(4):1197-1212.

[21]Zeng, Y., Zhu, W.Q., 2011. Stochastic averaging of quasi-nonintegrable-Hamiltonian systems under Poisson white noise excitation. Journal of Applied Mechanics, 78(2):021002.

[22]Zhu, W.Q., Huang, Z.L., Yang, Y.Q., 1997. Stochastic averaging of quasi-integrable Hamiltonian systems. Journal of Applied Mechanics, 64(4):975-984.

[23]Zhu, W.Q., Huang, Z.L., Suzuki, Y., 2002. Stochastic averaging and Lyapunov exponent of quasi partially integrable Hamiltonian systems. International Journal of Non-Linear Mechanics, 37(3):419-437.

[24]Zunino, L., Pérez, D.G., Martín, M.T., et al., 2008. Permutation entropy of fractional Brownian motion and fractional Gaussian noise. Physics Letter A, 372(27-28):4768-4774.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE